# SDR SWAA2021110130510

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK; STA 259.5 TO STA 270; WL 207; INTERCOSTAL HAS AREAS OF CORROSION. ; / [01] REMOVED AND REPLACED CORRODED INTERCOSTAL ON W/O TTG8Q006Z8ZD STEPS 6 AND 11; [02] ALL WORK C/W AUDIT C/W
